- -

The bicompletion of fuzzy quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


The bicompletion of fuzzy quasi-metric spaces

Show full item record

Castro Company, F.; Romaguera Bonilla, S.; Tirado Peláez, P. (2011). The bicompletion of fuzzy quasi-metric spaces. Fuzzy Sets and Systems. 166(1):56-64. https://doi.org/10.1016/j.fss.2010.12.004

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46730

Files in this item

Item Metadata

Title: The bicompletion of fuzzy quasi-metric spaces
Author: Castro Company, Francisco Romaguera Bonilla, Salvador Tirado Peláez, Pedro
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Extending the well-known result that every fuzzy metric space, in the sense of Kramosil and Michalek, has a completion which is unique up to isometry, we show that every KM-fuzzy quasi-metric space has a bicompletion which ...[+]
Subjects: Bicomplete , Bicompletion , Fuzzy quasi-metric , Isometry , Fuzzy metric spaces , Fuzzy quasi-metric space , Quasi-metric , Set theory , Topology
Copyrigths: Reserva de todos los derechos
Fuzzy Sets and Systems. (issn: 0165-0114 )
DOI: 10.1016/j.fss.2010.12.004
Publisher version: http://dx.doi.org/10.1016/j.fss.2010.12.004
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2009-12872-C02-01/ES/Construccion De Casi-Metricas Fuzzy, De Distancias De Complejidad Y De Dominios Cuantitativos. Aplicaciones/
Supported by the Spanish Ministry of Science and Innovation, under Grant MTM2009-12872-C02-01.
Type: Artículo



This item appears in the following Collection(s)

Show full item record